# SDR SWAA2023110808748

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LEADING EDGE SKIN LEADING EDGE LOC BS 1016 AND BTW STR 2L TO STR 2R VERTICAL STABILIZER 2023-635338<[01] REPLACED ANGLE AND FASTENERS ON LEADING EDGE SKIN LEADING EDGE LOC BS 1016 AND BTW STR 2L TO STR 2R VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 176A3101 REV: ?. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
